i'm just 30 yrs. old but i have had lots of health problems. i have already had 5 episodes of paroxsymal afib and i just had 8 days of viral pneumonia and right now i am still feeling like crap. i have high blood pressure but my heart rate has been always high and it can get low with atenolol but i did not take any today and something is not right. my bp was 179/87 and my heart rate was just 45. the past 3 days i keep feeling palpitations in my chest and throat especially when i am lying down. usually you feel palpitations with a fast heart rate but mine has been very slow the past 2 days for some reason...last night it was from 52-57 for a good 3 hours. does anyone here know if you can have palpitations with a hr of 45?? and can i take atenolol because my diastolic is very high but i do not want it to bottom my heart rate out ever more? i am confused now.
I would not take Atenolol with a heart rate of 45. I think you need to see your doctor.
When I have been treated in the hospital for Afib, my heart rate goes up and my blood pressure drops -- it's always a problem because the rapidly beating heart cannot fill properly and in trying to lower my heart rate, they drop my bp too low.
Your problem seems to be the opposite. Again, I would get checked out asap.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.